RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2018, том 30, выпуск 1, страницы 32–95 (Mi aa1571)  

Статьи

Homotopy theory of normed sets II. Model categories

N. V. Durov

St. Petersburg Department of the Steklov Mathematical Institute, 27 Fontanka emb., 191023, St. Petersburg, Russia

Аннотация: This paper is a continuation of the paper by the same author published in no. 2017:6 of this journal, where the foundations of the theory of normed and graded sets, and other algebraic structures were laid out. Here these foundations are used to present a homotopy theory of normed and graded sets, and other algebraic structures, by introducing combinatorial model structures on categories of relevant simplicial objects. We also construct a homotopy theory of metric spaces, which turns out to be deeply related to that of normed sets.

Ключевые слова: normed sets, normed groups, norms, normed algebraic structures, graded algebraic structures, filtered algebraic structures, fuzzy sets, linear logic, presheaf categories, finitary monads, generalized rings, metric spaces, model categories, homotopy categories, higher categories.

Полный текст: PDF файл (494 kB)
Первая страница: PDF файл
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2019, 30:1, 25–71

Реферативные базы данных:

Тип публикации: Статья
MSC: 06D72
Поступила в редакцию: 09.09.2017
Язык публикации: английский

Образец цитирования: N. V. Durov, “Homotopy theory of normed sets II. Model categories”, Алгебра и анализ, 30:1 (2018), 32–95; St. Petersburg Math. J., 30:1 (2019), 25–71

Цитирование в формате AMSBIB
\RBibitem{Dur18}
\by N.~V.~Durov
\paper Homotopy theory of normed sets~II. Model categories
\jour Алгебра и анализ
\yr 2018
\vol 30
\issue 1
\pages 32--95
\mathnet{http://mi.mathnet.ru/aa1571}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3790744}
\elib{http://elibrary.ru/item.asp?id=32234330}
\transl
\jour St. Petersburg Math. J.
\yr 2019
\vol 30
\issue 1
\pages 25--71
\crossref{https://doi.org/10.1090/spmj/1529}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000452220200003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85061791693}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1571
  • http://mi.mathnet.ru/rus/aa/v30/i1/p32

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Цикл статей
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:254
    Литература:15
    Первая стр.:31
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020